C. Liu, Enumeration of connected spanning subgraphs of a planar graph, Acta Mathematica Hungarica, vol.83, issue.1-2, pp.27-36, 1983.
DOI : 10.1007/BF01994058

R. Shrock, Exact Potts model partition functions on ladder graphs, Physica A: Statistical Mechanics and its Applications, vol.283, issue.3-4, pp.388-446, 2000.
DOI : 10.1016/S0378-4371(00)00109-6

C. , S. Chang, and R. Shrock, Exact Potts model partition function on strips of the triangular lattice, Physica A, vol.286, pp.189-238, 2000.

C. , S. Chang, and R. Shrock, Exact Potts model partition functions on strips of the honeycomb lattice, Physica A, vol.296, pp.183-233, 2001.

C. , S. Chang, and R. Shrock, Exact partition function for the Potts model with next-nearest neighbor couplings on arbitrary-length ladders, Int. J. Mod. Phys. B, vol.15, pp.443-478, 2001.

C. , S. Chang, and R. Shrock, Exact Potts model partition functions on wider arbitrary-length strips of the square lattice, Physica A, vol.296, pp.234-288, 2001.

N. L. Biggs, Algebraic Graph Theory, 1993.
DOI : 10.1017/CBO9780511608704

A. Gefen, Solvable Fractal Family, and Its Possible Relation to the Backbone at Percolation, Physical Review Letters, vol.47, issue.25, pp.1771-1774, 1981.
DOI : 10.1103/PhysRevLett.47.1771

B. R. Hilfer, A. Hilfer, and . Blumen, Renormalisation on Sierpinski-type fractals, Journal of Physics A: Mathematical and General, vol.17, issue.10, pp.537-545, 1984.
DOI : 10.1088/0305-4470/17/10/004

S. A. Aho, N. J. Aho, and . Sloane, Some doubly exponential sequences, Fibonacci Quart, vol.11, pp.429-437, 1973.

W. Teufl, S. Teufl, and . Wagner, Enumeration problems for classes of self-similar graphs, Journal of Combinatorial Theory, Series A, vol.114, issue.7, pp.1254-1277, 2007.
DOI : 10.1016/j.jcta.2007.01.007

C. , C. Chang, and L. Chen, Spanning forests on the Sierpinski gasket, discret, Math. Theor. Comput. Sci, vol.10, pp.55-76, 2008.